# SDR HNAA0700289

- Difficulty date: December 12, 2007
- Submitted: December 15, 2007
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 47,620 hours, 53,023 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Part serial: MX439932D
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 48,987 hours, 41,678 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, CREW NOTED THAT ISO VALVE CAUTION LIGHT ILLUMINATED.  HYDRAULIC QUANTITY OF NR 1 SYSTEM HAD DROPPED TO 1 QUART.  CREW ADVISED MAINTENANCE CONTROL AND DECISION WAS MADE TO DIVERT TO MDT.  AIRCRAFT LANDED WITH 0 DEGREE FLAP SETTING, TAXIED TO RAMP AREA AND WAS THEN TOWED TO GATE.  MAINTENANCE DISCOVERED PROBLEM WITH NR 1 ENGINE DRIVEN HYDRAULIC PUMP AND REPLACED THAT UNIT.  OPS AND LEAK CHECKED PUMP IAW MM PROCEDURES.  ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
